Monday, August 07, 2006

Tell me now how do I feel

Haven't written for a bit and here I am still with nothing wild & crazy to report. But hey, no tales of woe and misery either! Well, not really. Okay, a little woe.

I am experiencing this depression-related anger and anger-related depression. I don't like feeling like this and I feel bad for feeling like this. Some days I feel pretty much like myself, but then lots of days I feel like I'm experiencing the hormonal equivalent to being pregnant, or having postpartum depression, or going through menopause. I know I haven't actually been through these things but they all have something in common - hormonal or chemical imbalances gone awry. I'm not only annoying myself, but the people around me who don't deserve it - and that in turn, makes me feel worse.

I could go into a thing about medications and whether I think they're helping or hurting me, but that's kind of a long boring story that I've discussed with some of you already. Then I happened to come across this article today about going off antidepressants (or rather, not being able to go off them) and it's kind of interesting, though I can't say it was very uplifting. Feeling sort of damned if I do and damned if I don't. But for what it's worth, it's good to know I'm not the only one who feels or has felt this way.

So, bleh. I haven't even felt like blogging or emailing (but I will!) lately - which sadly enough, is usually one of my more pleasant distractions from life. But if I write, I'd be writing shit like this, and that's no fun. Sorry! I'll try to get the regular old me back soon.

4 comments:

Magick Musings said...

When I had to wean myself off my Paxil, it was AWFUL. Jaw pain, "zaps" in the head....
Awful.

Fluffycat said...

I read that same article too. I'm glad I only did Paxil for a month because that whole seizure-like thing sounded scary. You are definitely not alone, I felt exactly the same way today.

girlfiend said...

I've been off my meds since I got pregnant. I can't decide if I'm better or worse. But I really just wanted to tell you that I love hydrangeas. Especially the blue ones.

Nervous Girl said...

mystikal - I had taken Paxil years ago and the thing I remember from it was that it would help for a bit and then it was like my body got used to it and they kept having to up my dose for me to have the same effect. Finally, I just switched meds. But I know - the symptoms you had sound like they're pretty common and it sucks!

fluffycat - I know that in my experience at least - none of these meds come without some kind of weird side effects - whether it's during the time you take it or after you try to get off of it! Grrr - damn brain chemicals! (Thanks for understanding)

girlfiend - well thank you, I'm pretty happy with the hydrangeas too! It was such an ugly monster of a plant during the cold weather (I need to trim it down once it's done blooming) so I was really happy when it started making its "flower patties." Some of them started out pink and then turned to blue - pretty cool.